# SDR IPXA1M69700

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN DISPLAYED.  THIS AFTER AN ELECTRICAL ODOR IN FLIGHT. NO NR 2 PACK SHUTOFF,AND NR 3 PACK OVERHEATED, OUTFLOW VALVE CLOSED (FL 390) SYS RETURNED TO NORMAL SEVERAL MINUTES LATER.  MSG REMAINED.  PERFORMED GROUND PRESSURIZATION CK IAW AMM 21-00-00-2.  NO AIR LEAK NOTED ON CARGO DOORS OR ANTENNAS (SAT COMM) ALL 3 PACK USED DURING PRESSURE CHECK.  NO OVERTEMP CONDITIONS NOTED.  NO ELECTRICAL ODOR NOTED. VERIFIED ECM-OCM REPORT. NO COMPONET FAILURES. NO MESSEGES DISPLAYED AT THIS TIME.
